MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH PRE-LORDOSED ROD W/LINE 55MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH PRE-LORDOSED ROD W/LINE 55MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 179771055
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-codes: mni, nkb, kwp, kwq, osh.Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On or about (b)(6) 2019 the surgeon performed a l5-s1 laminectomy and decompression with l5-s1 fusion on patient at (b)(6) hospital in (b)(6).Shortly after the surgery, the patient complained of tightness and a pulling sensation in his left leg and sharp pain in his left hip and back of his left leg.On or about (b)(6) 2019, patient's ct of lumbar spine showed that the l5 pedicle screw had deviated laterally out the side of the vertebral body and was in close contact with a nearby nerve root.On or about (b)(6) 2019, surgeon performed a l5-s1 fusion exploration on patient and attempted to reposition the l5 pedicle screw more laterally.When the l5 screw could not be repositioned, both the l5 and s1 pedicle screws were removed, however due to improper placement of the l5 pedicle screw patient suffered progressive and permanent nerve damage resulting to chronic pain and weakness and loss function in his left lower extremity.Concomitant device reported: single-inner setscrew (part # 179702000, lot # unknown, quantity# 1); si polyaxl screw 7 x 45mm (part # 179712745 , lot # unknown, quantity# 1); si polyaxl screw 7 x 35mm (part # 179712735, lot # unknown, quantity# 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
PRE-LORDOSED ROD W/LINE 55MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12097522
Report Number1526439-2021-01370
Device Sequence Number4215577
Product Code MNH
UDI-Device Identifier10705034077598
UDI-Public(01)10705034077598
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
PREADM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179771055
Device Catalogue Number179771055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;